# SDR AALA202211117861

- Difficulty date: November 9, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 78,497 hours, 10,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L EMERGENCY LIGHT AT CLOSET EDGE LENS MISSING. REPLACED LIGHT ASSEMBLY, OPERATIONS OK FOR SERVICE PER AMM 33-51-05
